# SDR UPS02437571

- Difficulty date: January 24, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B104212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1265 CANTED BULKHEAD BL 0 SPLICE FOUND CRACKED.  SPLICE REPLACED AS PER SRM 51-10-01.
